MathSciNet Relay Station
MathSciNet bibliographic data
MR2428714 60G60 (60G15 60G70)
Azaïs, Jean-Marc; Wschebor, Mario A general expression for the distribution of the maximum of a Gaussian field and the approximation of the tail. Stochastic Process. Appl. 118 (2008), no. 7, 1190–1218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement